Alert archive / Mississippi / Wind Advisories in 2006

Wind Advisory 8, NWS Memphis, TN

April 29, 20064 states

NWS Memphis, TN issued this wind advisory at Apr 29, 2006, 3:45 PM CDT for 4 states. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2006, 3:45 PM CDT (20:45 UTC)
Expired
Apr 30, 2006, 3:02 AM CDT
In force
11 hr
Issued by
NWS Memphis, TN
All 56 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2006-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2006-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMEG 292045
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT SAT APR 29 2006

ARZ036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-300300-
/O.NEW.KMEG.WI.Y.0008.060429T2045Z-060430T0300Z/
CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DESOTO-TUNICA-TATE-
COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-SHELBY-
INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...HELENA...
SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...BATESVILLE...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON
345 PM CDT SAT APR 29 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ACROSS THE ADVISORY AREA THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS74 KMEG 300225
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
925 PM CDT SAT APR 29 2006

ARZ008-009-017-018-026>028-035-MOZ113-115-MSZ002>006-009-013>017-
021>024-TNZ001>004-019>021-048>055-089>092-301030-
/O.EXB.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-
TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-ITAWAMBA-
YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER-
GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...KENNETT...CARUTHERSVILLE...
CORINTH...IUKA...BOONEVILLE...OXFORD...NEW ALBANY...TUPELO...
AMORY...ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS...
DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...
LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH
925 PM CDT SAT APR 29 2006

...WIND ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT SUNDAY. 

EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ACROSS THE ADVISORY AREA TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

ARZ036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-301030-
/O.EXT.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/
CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DESOTO-TUNICA-TATE-
COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-SHELBY-
INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...HELENA...
SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...BATESVILLE...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON
925 PM CDT SAT APR 29 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT SUNDAY. 

EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
TO CONTINUE ACROSS THE ADVISORY AREA TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JLH
000 
WWUS74 KMEG 300341
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 PM CDT SAT APR 29 2006

MSZ006-009-015>017-023-024-300500-
/O.NEW.KMEG.HW.W.0001.060430T0341Z-060430T0500Z/
/O.EXT.KMEG.WI.Y.0008.060430T0500Z-060430T1100Z/
TISHOMINGO-PRENTISS-PONTOTOC-LEE(MS)-ITAWAMBA-CHICKASAW-MONROE-
INCLUDING THE CITIES OF...IUKA...BOONEVILLE...TUPELO...AMORY...
ABERDEEN
1041 PM CDT SAT APR 29 2006

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...
...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. THE WIND
ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT SUNDAY. 

EXPECT SOUTHEAST WINDS 40 TO 50 MPH WITH GUSTS UP OVER 60 MPH
ACROSS THE WARNING AREA THROUGH MIDNIGHT. THERE HAVE BEEN SEVERAL
REPORTS OF WINDS UP TO 60 MPH...WITH TREES AND POWERLINES DOWN.
THESE WINDS WILL HAVE THE POTENTIAL TO DOWN MORE TREES AND
POWERLINES AND CAUSE MINOR STRUCTURAL DAMAGE. WINDS WILL REMAIN AT
ADVISORY CRITERIA AFTER MIDNIGHT THROUGH 6 AM CDT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL IN HIGH
PROFILE VEHICLES IS NOT ADVISED UNTIL THE WINDS SUBSIDE.

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>005-007-008-010>014-020>022-TNZ001>004-019>021-048>055-
088>092-301100-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TUNICA-TATE-COAHOMA-
QUITMAN-PANOLA-LAFAYETTE-UNION-TALLAHATCHIE-YALOBUSHA-CALHOUN-
LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-
HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...TUNICA...CLARKSDALE...BATESVILLE...OXFORD...
NEW ALBANY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
1041 PM CDT SAT APR 29 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY. 

EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ACROSS THE ADVISORY AREA TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JLH
000 
WWUS74 KMEG 300539
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 AM CDT SUN APR 30 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301100-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
1239 AM CDT SUN APR 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING. 

EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ACROSS THE ADVISORY AREA TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KMEG 300802
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
302 AM CDT SUN APR 30 2006

...WIND ADVISORY IS CANCELLED...


ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-300915-
/O.CAN.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
302 AM CDT SUN APR 30 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. WINDS HAVE DIMINISHED DURING THE EARLY MORNING HOURS.
WIND GUSTS TO AROUND 30 MPH ARE STILL POSSIBLE...MAINLY ACROSS
WEST TENNESSEE AND NORTH MISSISSIPPI. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 29, 10:40 AM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 29, 10:40 AM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 AM CDT SAT APR 29 2006

.DISCUSSION...14Z SURFACE ANALYSIS PLACES SURFACE LOW PRESSURE
ACROSS EAST OKLAHOMA. REGIONAL WSR-88D TRENDS SHOW A BROAD AREA OF
RAIN WITH A FEW EMBEDDED ELEVATED THUNDERSTORMS. 12Z UPPER AIR
ANALYSIS AND WATER VAPOR SATELLITE/PROFILERS UPSTREAM SHOW MID
LEVEL SHORTWAVE TROUGH/850 MB MOISTURE AXIS ACROSS EAST TEXAS.
EVEN WITH MODERATE 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND
6.5 C/KM...THINK THAT SURFACE BASED INSTABILITY WILL BE HARD TO
COME BY THIS AFTERNOON ACROSS THE MID SOUTH WITH EXPANSIVE CLOUD
COVER ACROSS THE REGION. MODEL SOUNDINGS/12Z RAOBS STILL SUPPORT A
MENTION OF HEAVY RAINFALL WITH PRECPITABLE WATER VALUES BETWEEN
1.5 TO 2 INCHES AND K INDICIES AROUND 35. WILL ISSUE AN UPDATE TO
ADJUST WORDING FOR THE AFTERNOON AS CONVECTION WILL BE PRIMARILY
RAIN WITH SOME EMBEDDED THUNDER. WILL MAKE ADJUSTMENTS TO
TEMPERATURES/WINDS BASED ON CURRENT TRENDS.

UPDATED GRIDS WILL BE PUBLISHED SHORTLY.

CJC

&&

.PREV DISCUSSION... (ISSUED 311 AM CDT SAT APR 29 2006)

UPPER TROF FORMS UPPER LOW TODAY OVER NEBRASKA AND KANSAS...WITH
SURFACE LOW OVER WESTERN MISSOURI. MID-SOUTH REMAINS UNDER
SOUTHERLY FLOW TODAY...BUT BEST LIFT DOESNT REALLY MOVE INTO THE
AREA UNTIL THIS EVENING. ANY PRECIPITATION DURING THE MORNING
HOURS SHOULD BE LIGHT AND SHOWERY...AS IT WILL TAKE A WHILE FOR
BOUNDARY LAYER TO SATURATE. MORE SIGNIFICANT PRECIPITATION HOLDING
OFF UNTIL CLOSE TO 00Z OR POSSIBLY A LITTLE LATER. INSTABILITY
LACKING FOR ABOUT THE FIRST 24 HOURS OF THE FORECAST...SO THUNDER
SHOULD BE SOMEWHAT LIMITED TODAY AND TONIGHT. SPC DAY ONE OUTLOOK
MAY BE A TAD OVERDONE...SPREADING SLIGHT RISK TO AREAS JUST EAST
OF THE MISSISSIPPI RIVER BY SUNDAY MORNING. HEAVY RAIN A MORE
REALISTIC POSSIBILITY. WITH MANY AREAS BEING SOMEWHAT DRY...NOT
CONCERNED ABOUT FLOODING ISSUES YET.

CURRENT TEMPERATURES WITHIN 5 OR 6 DEGREES OF HIGH TEMP
FORECAST...SO IF WE GET ANY HEATING AT ALL TODAY...THESE MAY BE
ECLIPSED. HAVE BUMPED UP MAX TEMP FORECAST A LITTLE TODAY...AND
RAISED TONIGHTS LOWS A COUPLE OF DEGREES AS WELL.

TROF TRIES TO TAKE A NEGATIVE TILT ON SUNDAY...WITH SOME DRIER AIR
MOVING INTO THE AREA. AIRMASS BECOMES MORE UNSTABLE...AND IF WE
GET A SOURCE OF LIFTING...SEVERE WEATHER BECOMES A DEFINITE
POSSIBILITY. AS IMPULSES MOVE AROUND THE UPPER LOW...POTENTIAL FOR
SEVERE WEATHER INCREASES FOR SUNDAY INTO TUESDAY. MOISTURE ISNT
QUITE AS PLENTIFUL...SO AREAL COVERAGE WILL DROP...PROBABLY INTO
THE SCATTERED RANGE.

TEMPERATURES FOR SUNDAY THROUGH TUESDAY WILL BE SOMEWHAT WARMER
THAN TODAY...BUT NOT ABNORMALLY WARM.

LONG TERM (AFTER TUESDAY)...
WELL...GFS AND ECMWF ON DIFFERENT TRACKS AGAIN IN THE EXTENDED.
CANADIAN SOLUTION TENDS TO FOLLOW ECMWF...WHICH WOULD BE A DRIER
AND MILDER PATTERN THAN WHAT THE GFS IS ADVERTISING.

BOTH MODELS INDICATED THAT THERE SHOULD BE A FRONTAL PASSAGE ON
THURSDAY...WITH AN ATTENDANT CHANCE OF THUNDERSTORMS. CURRENT
SOLUTION HAS WEDNESDAY AS THE WARMEST DAY...WHICH LOOKS GOOD...BUT
IF ECMWF SOLUTION BEARS OUT...TEMPERATURES AT THE END OF THE
FORECAST PERIOD WILL NEED TO BE RAISED AT A LATER TIME.

&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 29, 3:40 AM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
340 AM CDT SAT APR 29 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301045-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
340 AM CDT SAT APR 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE WILL MOVE INTO THE MIDDLE AND LOWER MISSISSIPPI
VALLEY TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN ADVANCE OF
THIS SYSTEM. HEAVY RAINFALL...ONE TO TWO INCHES...IS POSSIBLE
ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS
MAY BECOME STRONG...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
THE MID-SOUTH ON SUNDAY...AND AGAIN ON MONDAY. AS IMPULSES MOVE
AROUND THE LOW PRESSURE OVER THE CENTER OF THE NATION...UNSTABLE
AIR WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS
THE MID-SOUTH. THE MOST FAVORED TIME FOR SEVERE WEATHER WILL BE
DURING THE AFTERNOON AND EVENING HOURS BOTH SUNDAY AND MONDAY.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE
STORMS ON BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY AND AGAIN ON MONDAY.

Nearby

Wind Advisories in Mississippi, 2006Wind Advisories in Tennessee, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.